Cart (Loading....) | Create Account
Close category search window
 

Statistics of chaotic binary sequences

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Kohda, T. ; Dept. of Comput. Sci. & Commun. Eng., Kyushu Univ., Fukuoka, Japan ; Tsuneda, A.

Statistical properties of binary sequences generated by a class of ergodic maps with some symmetric properties are discussed on the basis of an ensemble-average technique. We give a simple sufficient condition for such a class of maps to produce a fair Bernoulli sequence, that is, a sequence of independent and identically distributed (i.i.d.) binary random variables. This condition is expressed in terms of binary function, which is a generalized version of the Rademacher function for the dyadic map

Published in:

Information Theory, IEEE Transactions on  (Volume:43 ,  Issue: 1 )

Date of Publication:

Jan 1997

Need Help?


IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.